MAUDE Adverse Event Report: HAEMONETICS CORPORATION 2 UNIT RED CELL SET W/RC2H FIL

HAEMONETICS CORPORATION 2 UNIT RED CELL SET W/RC2H FIL
Model Number 2 UNIT RED CELL SET W/RC2H FIL
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/04/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A blood sample of the employee was taken as well as a sample of the donors' blood for an infectious disease panel to be conducted.Investigation identified evidence that the bowl connector was not completely inserted into the bowl port, and was confirmed per marks presented on blue bowl connector.These marks are produced during sterilization of the disposable and remain permanent until heat is applied to plastic.
 
Event or Problem Description
On (b)(6) 2020, haemonetics was informed by the customer that after the donation an employee was trying to remove the kit and the connector disconnected and sprayed blood in the employee's eye.

Brand Name
2 UNIT RED CELL SET W/RC2H FIL
Common Device Name
2 UNIT RED CELL SET W/RC2H FIL
Manufacturer (Section D)
HAEMONETICS CORPORATION
125 summer street
boston, ma
MDR Report Key9788060
Report Number1219343-2020-00011
Device Sequence Number14115974
Product Code GKT
UDI-Device Identifier10812747013512
UDI-Public(01)10812747013512(17)220918(10)0919008
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
BK060023
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 02/04/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2 UNIT RED CELL SET W/RC2H FIL
Device Catalogue Number0832F-00
Device Lot Number0919008
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/04/2020
Initial Report FDA Received Date03/04/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;